Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 12, Pages 761-763

A new triple sum combinatorial identity

1Bell Nexxia, Floor 11 N, 483 Bay Street, Toronto M5G 2E1, Ontario, Canada
2Department of Mathematics, Grand Valley State University, Allendale 49401, MI, USA

Received 10 November 2001; Revised 20 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph Sinyor and Akalu Tefera, “A new triple sum combinatorial identity,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 12, pp. 761-763, 2002.